How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Scheufele Your Own Question
Dr.Scheufele
Dr.Scheufele, Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 20099
Experience:  Experienced gynecologist practicing more than 20 years
28905844
Type Your OB GYN Question Here...
Dr.Scheufele is online now

This is my first month off my contraception pill as

Resolved Question:

Hi.
This is my first month off my contraception pill as my partner and I have decided to try for a baby. We are not expecting to be pregnant right now but thought you would need all the facts.
We had unprotected sex 2 days before and on my ovulation day, not on purpose just happened we had sex on those days.
My question is in regards ***** ***** period. My period is due in the next two days but I have been experiencing some very mild what feels like period cramps and very very slight bleeds for the past 4 days. The first bleed was a tinge of light red in my discharge, then a brighter slightly heavier( just leaves a light coating of blood on my tampon) and when I wiped once it was there and then nothing. Then I had the same amount gain but brown this time and today a very light and very little brown colour in my discharge, barely enough to notice if I hadn't been watching it.
They do not feel or look like my normal period bleeds but I would not expect any bleed right now as I don't normally until a day before my period only.
Why would this be happening? Is it due to coming off the pill or is it to do with the lucky days we decided to have sex? Or something completely different? Do I need to worry?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr.Scheufele replied 1 year ago.
Hello,

stopping the use of contraception pills causes a time of up to about 3 month for hormonal reorientation. During this time, such irregularities of the menstrual cycle, including intermenstrual bleedings, are quite normal. Unfortunately, these are no typical signs that a pregnancy already happened.
So please be patient and await the further devolution, I hope you will succeed soon.

Best regards,
Dr. N. Scheufele
Dr.Scheufele and other OB GYN Specialists are ready to help you